# SDR MALA000675

- Difficulty date: November 20, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 443
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP LIGHT ON CWP AND OVERHEAD TEST 1 PANEL ILLUMINATED.  MAINTENANCE PREFORMED OPERATIONAL TEST OF THE FLAP CONTROL SYSTEM, IAW AMM 27-51-01. ALL CHECKS GOOD. CHECKED CANNON PLUGS AT FLAP PITCH. NO DEFECTS NOTED.
